# SDR AALA202104269028

- Difficulty date: March 11, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,782 hours, 14,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367410600000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND DELAMINATION, MEASURING L=14.75 INCH, W=14 INCH, ON FLOOR PANEL 131YF BETWEEN FR35.4 AND FR35.5 AND FROM Y765 TO Y970.8. REMOVED AND REPLACED FLOOR PANEL REF A321 SRM 53-02-00-300-011 & IRM 9701 REV K.
